# SDR AALA201911159001

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 16,737 hours, 1,968 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS T.O. CONFIG WARNING AFTER T.O. POWER APPLIED. WARNING FOR STRAB TRIM.  STAB TRIM SET CORRECTLY. T.O. ABORTED (REJECTED) SPEED BLO 60 KTS. MAINTENANCE PERFORMED STAB TRIM TEST IAW AMM 27-41-00, TEST CHECKS NORMAL.
